Systems of singularly perturbed degenerate integro-differential equations
Abstract
We construct asymptotic solutions of singularly perturbed homogeneous and inhomogeneous systems of integro-differential Fredholm-type equations with a degenerate matrix as the coefficient of the derivative.Downloads
Published
25.12.1999
Issue
Section
Research articles
How to Cite
Zavizion, G. V., and N. I. ShkiI. “Systems of Singularly Perturbed Degenerate Integro-Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 12, Dec. 1999, pp. 1694–1703, https://umj.imath.kiev.ua/index.php/umj/article/view/4772.